Condensation in critical Cauchy Bienaymé–Galton–Watson trees

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02352606
Contributor : Igor Kortchemski <>
Submitted on : Wednesday, November 6, 2019 - 9:57:29 PM
Last modification on : Friday, November 8, 2019 - 1:21:44 AM

Links full text

Identifiers

Citation

Igor Kortchemski, Loïc Richier. Condensation in critical Cauchy Bienaymé–Galton–Watson trees. Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2019, 29 (3), pp.1837-1877. ⟨10.1214/18-AAP1447⟩. ⟨hal-02352606⟩

Share

Metrics

Record views

9